# SDR AALA20110524DFW01

- Difficulty date: May 23, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 39,340 hours, 5,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 COAT CLOSET FORWARD ESCAPE PATH LIGHT BROKEN.  REPLACED ESCAPE PATH LIGHT PROXIMITY ASSEMBLY AT LEFT NUMBER 1 COAT CLOSET.  OPS CHECK NORMAL.
